# SDR DALA2022080205302

- Difficulty date: July 30, 2022
- Submitted: August 2, 2022
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 71,294 hours, 29,389 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2343771) DURING INSPECTION FOUND SEVERAL DENTS ON FWD CARGO DOOR EXTERNAL SKIN. FWD CARGO DOOR EXTERNAL SKIN WAS REPLACED PER B737-800 SRM 52-30-01-2R PROCEDURE 3, REPAIR 3.
